Alert archive / Florida / Gale Warnings in 2010
Gale Warning 4, NWS Miami, FL
NWS Miami, FL issued this gale warning at Dec 13, 2010, 5:10 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2010, 5:10 PM EST (22:10 UTC)
- Expired
- Dec 13, 2010, 9:43 PM EST
- In force
- 5 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
599 WHUS72 KMFL 132210 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 510 PM EST MON DEC 13 2010 ...GALE WARNINGS FOR ALL NEAR SHORE AND OFF SHORE ATLANTIC AND GULF WATERS... ...SMALL CRAFT ADVISORY FOR THE LAKE AND BAY... AND FOR ALL WATERS TUESDAY... AMZ650-651-140615- /O.EXP.KMFL.GL.W.0003.000000T0000Z-101213T2200Z/ /O.UPG.KMFL.SC.Y.0088.000000T0000Z-101215T1200Z/ /O.NEW.KMFL.GL.W.0004.101213T2210Z-101214T0300Z/ /O.NEW.KMFL.SC.Y.0089.101214T0300Z-101215T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 510 PM EST MON DEC 13 2010 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST WEDNESDAY... FREQUENT WIND GUSTS TO 35 KNOTS WILL OCCUR THROUGH THIS EVENING. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE GALE WARNING... WHICH IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SEAS: SEAS WILL BE 8-10 FEET THIS EVENING..AND THEN WILL GRADUALLY DIMINISH TO AROUND 6 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-140615- /O.EXP.KMFL.GL.W.0003.000000T0000Z-101213T2200Z/ /O.CON.KMFL.SC.Y.0088.000000T0000Z-101214T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 510 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. SEAS: SEAS OFFSHORE WILL BE 9-11 FEET THIS EVENING...AND THEN GRADUALLY DIMINISH TO AROUND 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-140615- /O.EXP.KMFL.GL.W.0003.000000T0000Z-101213T2200Z/ /O.CON.KMFL.SC.Y.0087.000000T0000Z-101214T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 510 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. SEAS: SEAS WILL BE 14-17 FEET THIS EVENING...AND THEN GRADUALLY DIMINISH TO AROUND 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-671-140615- /O.CON.KMFL.GL.W.0003.000000T0000Z-101214T0600Z/ /O.CON.KMFL.SC.Y.0087.101214T0600Z-101215T1200Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 510 PM EST MON DEC 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY. SEAS: SEAS WILL BE 8-10 FEET TODAY...AND THEN GRADUALLY DIMINISH TO AROUND 6 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ AMZ610-630-140615- /O.CON.KMFL.SC.Y.0086.000000T0000Z-101214T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 510 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
472 WHUS72 KMFL 140243 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 943 PM EST MON DEC 13 2010 ...GALE WARNINGS FOR OFF SHORE ATLANTIC UNTIL 1 AM... ...SMALL CRAFT ADVISORIES FOR THE LAKE AND BAY...THE NEAR SHORE ATLANTIC AND THE GULF TONIGHT... ...SMALL CRAFT ADVISORY FOR THE LAKE AND BAY...AND FOR ALL WATERS TUESDAY... AMZ650-651-141200- /O.CAN.KMFL.GL.W.0004.000000T0000Z-101214T0300Z/ /O.EXT.KMFL.SC.Y.0089.101214T0243Z-101215T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 943 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY. NORTHWEST WINDS OF 25 KNOTS WITH OCCASIONAL WIND GUSTS TO 35 KNOTS WILL OCCUR THROUGH EARLY TONIGHT AND WILL BE DECREASING SOMEWHAT LATER TONIGHT. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY HAS BEEN ISSUED IN ITS PLACE. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. SEAS: SEAS WILL BE 5 TO 8 FEET..AND THEN WILL GRADUALLY DIMINISH TO AROUND 6 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-671-141200- /O.CON.KMFL.GL.W.0003.000000T0000Z-101214T0600Z/ /O.CON.KMFL.SC.Y.0087.101214T0600Z-101215T1200Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 943 PM EST MON DEC 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY FOR THE OUTER ATLANTIC WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY FOR ALL ATLANTIC WATERS. SEAS: SEAS WILL BE 9 TO 11 FEET TONIGHT...AND THEN GRADUALLY DIMINISH TO AROUND 6 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ656-657-141200- /O.CON.KMFL.SC.Y.0088.000000T0000Z-101214T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 943 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. SEAS: SEAS OFFSHORE WILL BE 7 TO 10 FEET TONIGHT...AND THEN GRADUALLY DIMINISH TO AROUND 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-141200- /O.CON.KMFL.SC.Y.0086.000000T0000Z-101214T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 943 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. NORTHWEST WINDS WILL CONTINUE AROUND 20 KNOTS THROUGH EARLY TUESDAY AND THEN DECREASE BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-141200- /O.CON.KMFL.SC.Y.0087.000000T0000Z-101214T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 943 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. SEAS: SEAS WILL BE 10 TO 15 FEET TONIGHT...AND THEN GRADUALLY DIMINISH TO AROUND 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Dec 13, 1:55 PM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Dec 13, 1:55 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
155 PM EST MON DEC 13 2010
DISCUSSION...UPPER LOW N OF THE GREAT LAKES WITH A FULL LATITUDE
TROUGH EXTENDING WELL S TO E CUBA/CENTRAL BAHAMAS...WILL ROTATE NE
INTO NEW ENGLAND OVER THE NEXT 2 DAYS WITH THE TROUGH MOVING FURTHER
E INTO THE ATLC WHILE FILLING/WEAKENING. A LARGE UPPER RIDGE OVER
THE ROCKIES MOVES INTO THE GREAT PLAINS AND MOVES INTO THE UPPER
MIDWEST. WITHIN THAT 2 DAY PERIOD...S FLA IS IN STORE FOR A NEARLY
UNPRECEDENTED COLD PERIOD.
BRISK NW WINDS TODAY WILL LESSEN SOME OVER THE MAINLAND BUT CONTINUE
TO ADVECT COLD DRY AIR INTO S FLA OVERNIGHT. THIS WILL LEAD TO AN
ALMOST UNHEARD OF ADVECTION FREEZE IN S FLA. A HARD FREEZE WARNING
WILL BE IN EFFECT FOR THE LAKE OKEE REGION WITH A FREEZE WARNING FOR
THE REMAINDER OF S FLA. WITH THE CONTINUOUS NW WIND...A WIND CHILL
WARNING IS IN EFFECT FOR ALL OF S FLA TONIGHT. THE WINDS WILL
DECREASE TUE BUT MAX TEMPS STILL ONLY MAKE INTO THE 50S. WINDS
DECOUPLE OVER THE MAINLAND TUE NIGHT AND RADIATION COOLING WILL
OCCUR WITH FREEZING CONDITIONS AGAIN WITH A HARD FREEZE WARNING IN
THE LAKE OKEE REGION EXCEPT FOR COASTAL PALM BEACH...BROWARD AND
MIAMI DADE COUNTIES. WITH LESS/NIL WIND...NO WIND CHILL PROBLEMS
EXPECTED. MAX TEMPS WED WILL BE IN THE LOWER TO MID 60S FOR THE MOST
PART WITH MIN TEMPS WED NIGHT FROM NEAR FREEZING W OF THE LAKE TO
THE LOWER
/MID 40S SOUTHEAST. MANY RECORD LOW TEMPS THOUGH COULD BE SET
TONIGHT AND AGAIN TUE NIGHT. SEE THE CLIMATE SECTION BELOW.
.EXTENDED PERIOD...THURSDAY THROUGH MONDAY...HIGH PRESSURE WILL BE
OVER S FLA THROUGH SATURDAY AND THEN THE NEXT COLD FRONT MOVES
THROUGH S FLA SUNDAY. MINIMAL SHOWERS CAN BE EXPECTED SATURDAY AND
SUNDAY WITH CLEARING BEHIND THE FRONT. 'TIL THEN...GRADUAL WARMING
THURSDAY TO THE MID 70S THROUGH THE WEEKEND.
&&
.MARINE...
SOME CHANGES TO THE WARNINGS IN THIS PACKAGE. WINDS GRADUALLY
DECREASING WITH GULF BUOYS RARELY SHOWING A GUST NEARING 35 KT. WILL
DROP GALE WARNING GULF WATERS AT 5 PM AND FOR THE NEAR SHORE ATLC
WATERS BUT KEEP GALE WARNING GOING FOR ATLC WATERS 20-60 NM FROM THE
COAST 'TIL 15/06Z. SMALL CRAFT ADVISORIES WILL CONTINUE THE
REMAINING AREAS THROUGH 18Z TUESDAY THEN CONTINUED ONLY IN THE ATLC
WATERS 'TIL 12Z WED.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ALL AREAS TUE WITH A RED FLAG
WARNING ALREADY IN EFFECT FOR ALL ZONES. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED FOR WED ALL ZONES. A GRADUAL INCREASE IN DEW
POINTS/LOW LEVEL MOISTURE WILL BEGIN MID-WEEK.
&&
.CLIMATE...
TUESDAY 12/14 TUESDAY 12/14
CITIES RECORD LOWS MIN HIGHS
MIAMI 35 - 1962 59 - 1962
FORT LAUDERDALE 34 - 1962 63 - 1969
WEST PALM BEACH 33 - 1962 58 - 1962
NAPLES 29 - 1962 59 - 1982
MIAMI BEACH 39 - 1962 62 - 1962
IMMOKALEE 34 - 1988 66 - 1989
DEVILS GARDEN 23 - 1962 60 - 1962
MOORE HAVEN 25 - 1962 51 - 1962
LA BELLE 23 - 1962 59 - 1962
BELLE GLADES 30 - 1962 52 - 1962
CLEWISTON 30 - 1962 51 - 1962
WEDNESDAY 12/15
CITIES RECORD LOWS
MIAMI 35 - 1944
FORT LAUDERDALE 33 - 1962
WEST PALM BEACH 36 - 1962
NAPLES 30 - 1944
MIAMI BEACH 42 - 1944
IMMOKALEE 40 - 1985
DEVILS GARDEN 36 - 1962
MOORE HAVEN 26 - 1962
LA BELLE 29 - 1962
BELLE GLADES 27 - 1944
CLEWISTON 36 - 1962
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 25 56 32 63 / - - - -
FORT LAUDERDALE 33 59 39 66 / - - - -
MIAMI 33 58 37 65 / - - - -
NAPLES 33 53 31 59 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
COASTAL COLLIER-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-MAINLAND MONROE-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST TUESDAY FOR
COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
PALM BEACH-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-MAINLAND MONROE-METRO BROWARD-
METRO MIAMI DADE.
RED FLAG WARNING FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD
-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI
DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
PALM BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE
-METRO PALM BEACH.
WIND CHILL WARNING FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY
FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-
COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
PALM BEACH.
HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST TUESDAY
FOR GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH.
HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR GLADES-HENDRY-INLAND PALM BEACH.
AM...GALE WARNING UNTIL 1 AM EST TUESDAY FOR ATLANTIC COASTAL WATERS
FROM JUPITER INLET TO OCEAN REEF, FL EXTENDING FROM 20 NM TO 60
NM.
SMALL CRAFT ADVISORY UNTIL 1 PM TUESDAY FOR LAKE OKEECHOBEE AND
BISCAYNE BAY.
SMALL CRAFT ADVISORY FROM 1 AM EST TUESDAY UNTIL 7 PM
WEDNESDAY FOR ATLANTIC COASTAL WATERS FROM JUPITER INLET TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 5 PM TODAY TO 7 AM EST WEDNESDAY
FOR THE ATLANTIC COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING OUT TO FROM 20 NM.
GM...GALE WARNING UNTIL 5 PM TODAY FOR ALL GULF COASTAL WATERS.
SMALL CRAFT ADVISORY ALL GULF WATERS FROM 5 PM EST TODAY
THROUGH 1 PM TUESDAY.
DISCUSSION/MARINE...15/JR
AVIATION/RADAR/FIRE...60/BDHazardous weather outlook, Dec 13, 6:24 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 624 AM EST MON DEC 13 2010 FLZ063-066>075-168-172>174-140200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 624 AM EST MON DEC 13 2010 ...POWERFUL ARCTIC COLD FRONT TO BRING DANGEROUS WIND CHILLS OVERNIGHT... ...A SMALL CRAFT ADVISORY AND GALE WARNING IS IN EFFECT FOR THE LOCAL WATERS... ...FREEZING TEMPERATURES POSSIBLE FOR MOST OF THE AREA TUESDAY MORNING... ...HIGH THREAT FOR RIP CURRENTS GULF COAST BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: WEST TO NORTHWEST WINDS WILL BE BETWEEN 20 TO 25 MPH ALONG THE GULF COAST BEACHES TODAY, LEADING TO A HIGH RISK OF RIP CURRENTS. WIND: WINDS TODAY WILL BE FROM THE NORTHWEST AT 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE MAINLY ACROSS THE COASTAL WATERS OF COLLIER AND MAINLAND MONROE COUNTIES, INCLUDING ADJACENT COASTAL AREAS IN NAPLES, LAKE OKEECHOBEE, BISCAYNE BAY, AND THE ATLANTIC COASTAL WATERS FROM PALM BEACH TO MIAMI DADE COUNTIES. COASTAL COMMUNITIES ALONG PALM BEACH TO MIAMI DADE COUNTIES COULD ALSO EXPERIENCE CLOSE TO THIS CONDITIONS. ELSEWHERE, CLOSE TO BREEZY CONDITIONS IS ALSO POSSIBLE. TEMPERATURES: AS A COLD AIR MASS SPREADS ACROSS THE REGION TODAY AND TONIGHT, AND WINDS ARE SLOW TO SUBSIDE OVERNIGHT, WIND CHILL VALUES ARE FORECAST TO FALL BELOW 35 DEGREES DURING THE MID EVENING HOURS ACROSS MUCH OF SOUTH FLORIDA. MINIMUM WIND CHILL VALUES ARE FORECAST TO BOTTOM OUT IN THE 15 TO 25 DEGREE RANGE ACROSS SOUTHERN FLORIDA OVERNIGHT WITH THE COLDEST READINGS IN INLAND LOCATIONS. A HARD FREEZE IS LIKELY ACROSS GLADES, HENDRY, AND INLAND PALM BEACH COUNTIES WITH A FREEZE LIKELY ELSEWHERE. PERSONS ARE URGED TO DRESS WARMLY TONIGHT AND TO SEEK WARM SHELTER. PERSONS ARE ALSO URGED TO BRING COLD SENSITIVE PLANTS AND PETS INDOORS TONIGHT AND TO TAKE ANY OTHER NECESSARY ACTIONS TO PROTECT THEIR CROPS. WAVES: SEAS IN THE OUTER GULF WATERS WILL BUILD TO 14 TO 16 FEET TODAY WITH SEAS NEARSHORE COLLIER COUNTY AS HIGH AS 8 TO 10 FEET MAINLY BEYOND 5 NAUTICAL MILES FROM THE COAST. SEAS ACROSS THE ATLANTIC AND WATERS WILL BE REACHING 8 TO 10 FEET MAINLY OFFSHORE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SUB-FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE FOR MOST OF INTERIOR MAINLAND SOUTH FLORIDA WEDNESDAY MORNING AGAIN. THEREFORE A FREEZE WATCH IS IN EFFECT FOR THOSE PORTIONS OF SOUTH FLORIDA FOR WEDNESDAY MORNING. TEMPERATURES WILL QUICKLY BOUNCE BACK TO NEAR NORMAL LEVELS TOWARDS THE LATTER PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. PS
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 5:18 AM EST | Wind Chill Warning | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 29 hr |
| Dec 13, 5:47 AM EST | Freeze Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 27 hr |
| Dec 13, 5:47 AM EST | Hard Freeze Watch | MFL | Glades, Hendry, Palm Beach | 24 hr |
| Dec 13, 5:47 AM EST | Hard Freeze Warning | MFL | Glades, Hendry, Palm Beach | 27 hr |
| Dec 13, 6:36 AM EST | Small Craft Advisory | MFL | 30 hr | |
| Dec 13, 8:54 AM EST | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 34 hr |
| Dec 13, 5:10 PM EST | Small Craft Advisory | MFL | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.